# SDR DALA2023060104423

- Difficulty date: May 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 83,747 hours, 26,616 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 AT DEPT TIME, 1L SLIDE LIGHT INOP TO TEST AND WHEN ARMED. CORRECTIVE ACTION: FOUND SAFETY WIRE PROTRUDING FROM FRONT FACE OF PROX SWITCH S10214. REROUTED ACCORDING TO B757 AMM 25-66-11. OPS NORMAL. (9952342)
